MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171090470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter city: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 9.0 x 40, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured after the first inflation at 10 atmospheres for 15 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no complications experienced by the patient as a result of this event.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22657533
Report Number2124215-2025-51856
Device Sequence Number15557738
Product Code FGE
UDI-Device Identifier08714729793489
UDI-Public(01)08714729793489(17)271203(10)35403705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171090470
Device Catalogue NumberH74939171090470
Device Lot Number0035403705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/29/2025
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE USED: RADIFOCUS; INFLATION DEVICE USED: GM30; INTRODUCER SHEATH USED: TERUMO; STENT USED: EXPRESS LD
Patient SexUnknown